# SDR 99ZZZX64

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A21
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103815504
- Condition: Misinstalled
- Location: Rt Engine
- Part time: 1 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNIT RECEIVED AS OVERHAULED UNIT AND WAS INSTALLED ON RT ENGINE OF C-90 KING AIR.  UNIT FAILED AFTER ONE START.  FAULTY SOLDERING ON EXTERIOR OF CASE.  TAGS ON THE EXTERIOR OF THE UNIT DRAW A QUESTION AS TO ITS ORIGIN AND SERVICEABILITY.
